Tylenol Recalls Arthritis Pain Caplets

tylenolarthritis

Tylenol is recalling its Arthritis Pain caplets with E-Z Open Caps.
The bottles are thought to contain a broken-down chemical that leads to nausea and digestive problems. Monthly Prescribing Reference has more:

In November 2009, five lots of this product were recalled due to consumer reports of an unusual moldy, musty, or mildew-like odor that was associated with nausea, stomach pain, vomiting and diarrhea. This recall does not affect any other Tylenol Arthritis Pain products.

The uncharacteristic smell is caused by the presence of trace amounts of a chemical called 2,4,6-tribromoanisole, which is believed to result from the breakdown of a chemical used to treat wooden pallets that transport and store packaging materials. The health effects of 2,4,6-tribromoanisole have not been well studied, and to date all of the observed events reported to McNeil were temporary and non-serious.

Consumers who have this product in their possession should stop using it immediately and contact their healthcare provider with any medical questions or concerns associated with this product.

If you have a bottle of the Tylenol caplets being recalled, call 1-888-222-6036, or email Tylenol here.

SEE ALSO:
SendinBlue Review: The Best Ecommerce Email Marketing Software
  • I have just bought a bottle of Tylenol Arthritis Pain Caplets. Are they on recall now.Are they safe to take now?